Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Complete sets of postulates for the theory of real quantities


Author: Edward V. Huntington
Journal: Trans. Amer. Math. Soc. 4 (1903), 358-370
MSC: Primary 06A05; Secondary 03B30, 26A03
DOI: https://doi.org/10.1090/S0002-9947-1903-1500647-9
MathSciNet review: 1500647
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06A05, 03B30, 26A03

Retrieve articles in all journals with MSC: 06A05, 03B30, 26A03


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1903-1500647-9
Article copyright: © Copyright 1903 American Mathematical Society

American Mathematical Society